# SDR CALA2024042401232

- Difficulty date: April 23, 2024
- Submitted: April 24, 2024
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 129,344 hours, 20,098 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Roller Track
- Part number: BAC15108227075T6
- Condition: Corroded
- Location: Bs 1197-1263
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROLLER TRACK AT STA 1197+66 TO 1263 CORRED.
